# SDR UPS204491

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bolts
- Condition: Sheared
- Location: Nr 3 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND THE NR 3 FLAP TRACK SPOILER BEAM BOLTS WERE SHEARED.  MAINTENANCE REMOVED AND INSTALLED NEW BOLTS, FABRICATED NEW SHIM AND INSTALLED.  ALL WORK DONE IAW MM 27-51-31-AND 51-30-2.
